# SDR 2002F01032

- Difficulty date: September 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 651628912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT LANDING GEAR SUPPORT BEAM OUTBOARD ATTACH FITTING CRACKED.  (M)
